MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME-EXTENSION F/387.336+387.337; LAMP, OPERATING ROOM

OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME-EXTENSION F/387.336+387.337; LAMP, OPERATING ROOM
Catalog Number 387.338
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The investigation could not be completed; no conclusion could be drawn at the time of filing this report.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: the newly bought synframe extension cannot be connected to the synframe ring which is already available at the hospital.Issue was noted during assembly.One of the dark blue holding sockets (387.346) could not be adjusted.As a result of this the tightening of the guide arm (387.343) was not possible.No surgery was affected and no patient involvement.Concomitant device reported: unknown synframe half ring (part# unknown; lot# unknown; quantity: 1).This complaint involves two (2) devices.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Shipped back device ¿synframe-extension f/387.336+387.337¿ 387.338 with lot number 4l53724 is in proper conditions.Functional tests were performed on ¿synframe-extension f/387.336+387.337¿ 387.338 with lot number 4l53724.The following functional test was performed: the screw must move freely.The device passed the test performed.The complaint condition is confirmed, in fact, being wrongly assembled the device cannot be connected to the synframe ring.Device history lot part: 387.338, lot: 4l53724, manufacturing site: haegendorf, release to warehouse date: 19.June 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant device reported: synframe guid-tube (part# 387.343, lot# unknown, quantity# 1).This report is 2 of 3 for (b)(4).

Brand Name
SYNFRAME-EXTENSION F/387.336+387.337
Common Device Name
LAMP, OPERATING ROOM
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9684027
Report Number8030965-2020-00975
Device Sequence Number2815645
Product Code LXH
UDI-Device Identifier07611819109230
UDI-Public(01)07611819109230
Combination Product (Y/N)N
PMA/510(K) Number
K993314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.338
Device Lot Number4L53724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date02/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFRAME GUID-TUBE F/ANGL-ROD NO. 387.34; UNK - REDUCTION/RETRACTION/DISTRACTION INST.; UNK - REDUCTION/RETRACTION/DISTRACTION INST.